Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALN S.A.R.L. ALN OPTIONAL VENA CAVA FILTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALN S.A.R.L. ALN OPTIONAL VENA CAVA FILTER
Model Number
FF.HOOK
Medical Device Problem Code
Migration (4003)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
12/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Upon deployment of ivc filter, migrated to the level of the pulmonary artery.The physician was able to snare and remove the filter in its entirety.
New Search
Submit an Adverse Event Report
Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer
(Section D)
ALN S.A.R.L.
589 chemin du niel
bormes les mimosas, 83230
FR 83230
Manufacturer Contact
séverine joly
589 chemin du niel
bormes les mimosas, 83230
FR 83230
MDR Report Key
16434056
Report Number
3007080617-2023-00001
Device Sequence Number
7449828
Product Code
DTK
UDI-Device Identifier
03760017680042
UDI-Public
03760017680042
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K163699
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Device Explanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/23/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
06/01/2026
Device Model Number
FF.HOOK
Device Lot Number
020721
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/23/2023
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
01/30/2023
Initial Report FDA Received Date
02/24/2023
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
07/13/2021
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening;
Patient Sex
Unknown